# SDR SWAA2023042826087

- Difficulty date: March 15, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE LBL42 CRACK<[01] REMOVED; FABRICATED AND INSTALLED NEW REPAIR AT VAPOR BARRIER ATTACH ANGLE ON STA 663 LBL42 AS PER REPAIR REFERENCE (SRM 57-10-10-2R-5) AND DW 111A1000.;[02] VERIFIED REPAIR
